Advanced search
1 file | 247.02 KB Add to list

Geometric aspects of nonholonomic field theories

Author
Organization

Downloads

  • paper.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 247.02 KB

Citation

Please use this url to cite or link to this publication:

MLA
Vankerschaver, Joris et al. “Geometric Aspects of Nonholonomic Field Theories.” REPORTS ON MATHEMATICAL PHYSICS 56.3 (2005): 387–411. Print.
APA
Vankerschaver, J., Cantrijn, F., de Leon, M., & de Diego, D. (2005). Geometric aspects of nonholonomic field theories. REPORTS ON MATHEMATICAL PHYSICS, 56(3), 387–411.
Chicago author-date
Vankerschaver, Joris, Frans Cantrijn, M de Leon, and DM de Diego. 2005. “Geometric Aspects of Nonholonomic Field Theories.” Reports on Mathematical Physics 56 (3): 387–411.
Chicago author-date (all authors)
Vankerschaver, Joris, Frans Cantrijn, M de Leon, and DM de Diego. 2005. “Geometric Aspects of Nonholonomic Field Theories.” Reports on Mathematical Physics 56 (3): 387–411.
Vancouver
1.
Vankerschaver J, Cantrijn F, de Leon M, de Diego D. Geometric aspects of nonholonomic field theories. REPORTS ON MATHEMATICAL PHYSICS. 2005;56(3):387–411.
IEEE
[1]
J. Vankerschaver, F. Cantrijn, M. de Leon, and D. de Diego, “Geometric aspects of nonholonomic field theories,” REPORTS ON MATHEMATICAL PHYSICS, vol. 56, no. 3, pp. 387–411, 2005.
@article{325647,
  author       = {Vankerschaver, Joris and Cantrijn, Frans and de Leon, M and de Diego, DM},
  issn         = {0034-4877},
  journal      = {REPORTS ON MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {3},
  pages        = {387--411},
  title        = {Geometric aspects of nonholonomic field theories},
  volume       = {56},
  year         = {2005},
}

Web of Science
Times cited: